# SDR CA120827010

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A DOMESTIC REVENUE FLIGHT, A LOUD BANG WAS REPORTEDLY HEARD AND ITT INCREASE BEFORE THE ENGINE WAS SHUTDOWN BY THE CREW.
